# SDR SWAA2022032876644

- Difficulty date: February 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521ZB HAS A CRACK AT FWD O/B FASTENER HOLE / [01] REMOVED 2EA BACK UP PLATES AND INNER FOIL PLY TO FACILITATE REPAIR. IAW SRM 51-40-02-0G-0 PAR.4 E & SRM 51-70-14-2R-3 PAR.4 A (1-2);05] FABRICATED AND INSTALLED REPAIR PLIES USING BMS5-129TY2 GR05 LOT#1483751-1; BMS8-79CL3ST1581 LOT#1476044-1; AND BMS8-79CL3ST120 LOT#1479020-2. INSTALLED VACUUM BAG; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2545 S/N:542505520; AND SET PLIES TO CURE USING HOT BONDER ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-6 PAR.4 E-F;[06] COMPLETED SUCCESSFUL CURE; REMOVED VACUUM BAG MATERIALS; LIGHTLY SANDED FLUSH; AND CLEANED AREA OF REPAIR. IAW SRM 51-70-05-2R-6 PAR.4 G;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6;[08] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED.  EQUIP USED: EPOCH 650 ID: ATS2031;[09] FABRICATED AND INSTALLED ALUMINUM FOIL REPAIR PLY USING BMS8-289 LOT#1474984-1; AND BMS5-128 LOT#1484297 VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2545 S/N:542505520.  CURED ALUMINUM FOIL REPAIR USING THERMOMETER ID:ATS2208 S/N:43300740WS. REMOVED VACUUM BAG MATERIALS; TRIMMED EDGES AND INSTALLED 2EA BACK UP PLATES. APPLIED; CURED AND TESTED CONDUCTIVE COATING LOT#S21H276 AND MULTIMETER ID:ATS1508 S/N:32130497 ALL IAW SRM 51-70-14-2R-3 PARA 4.A.(3);(4);(5).(A) AND (11).(A-L). ; AMM 51-21-71-370-801 PAR.3 D (1-4;7A)
